RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1988, Volume 43, Issue 5  


Solutions of quadratic equations in groups with small cancellation
I. G. Lysenok
577
Approximate properties in $L_2$ of certain functional sequences
Yu. A. Kaz'min
593
Jung's constant for the space $L_p$
S. A. Pichugov
604
An oscillation theorem of S. N. Bernshtein
Yu. V. Pokornyi
615
Asymptotic of singular numbers and eigenvalues of weakly perturbed operators
G. V. Radzievskii
624
Admissible changes of variables in the class of BMO functions
M. A. Fominykh
635
Smallness of the growth on the imaginary axis of entire functions of exponential type with given zeros
B. N. Khabibullin
644
Family of capacities that characterize removable singularities
N. N. Tarkhanov
651
Total angle about the vertex of a cone in Galilean space
A. Artykbaev
657
Morse-type theory for integrable Hamiltonian systems with tame integrals
S. V. Matveev, A. T. Fomenko
663
Asymptotic number of forests from unrooted trees
V. E. Britikov
672
Nondeducibility of the uniformization principles from Church's thesis in intuitionistic set theory
V. Kh. Khakhanyan
685
Martingale characterization of limit distributions in the space of functions without discontinuities of second kind
M. N. Sviridenko
692
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019